# SDR DALA2024052105409

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 73,880 hours, 28,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3746, BOTH AFT ESCAPE HATCH HANDLE LIGHTS INOPERATIVE ON RIGHT SIDE. CORRECTIVE ACTION: RELAMPED BOTH AFT ESCAPE HATCH HANDLE LIGHTS ON RIGHT SIDE PER B737 AMM 33-51. (LP 5936832)
